# SDR ANCF200400018

- Difficulty date: July 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,235 hours, 25,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WITH A SPEED OF 230 KTS, GEAR DOOR OPEN LIGHT CAME ON AND REMAINED ON FOR TEN MINUTES, THEN IT STARTED TO ILLUMINATE INTERMITTENTLY.  THERE WAS NOT AN ABNORMAL CHECK.  THEN DURING APPROACH WHEN LANDING GEAR WAS SELECT DOWN THE GEAR DOOR OPEN LIGHT TOOK MORE THAN ONE MINUTE AND THIRTY SECONDS TO GOES OFF. FLYBY THE CONTROL TOWER TO BE SURE THAT GEAR WAS DOWN AND THE DOORS WERE CLOSE.  BITE ON PSEU WAS PERFORMED IAW AMM 32-60-04 PAGE 201.  NO FAULT FOUND, TEST OK.  LT AND RT MAIN LANDING GEAR DOOR UP LATCHES D1-25 AND D1-26 WERE CLEANED AND ADJUSTED.  TEST WAS VERIFIED IAW AMM 32-60-05 PAGE 207.  ALSO BOTH HYDRAULIC SYSTEMS WERE CHECKED FOR LEAKS AND FOUND NORMAL AND LEVEL CORRECT.
